# SDR CAL950723

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14890
- Make and model: Doug DC-9-82
- Aircraft serial: 49114
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

FLT NR 0114 - IAH - THE NR 1 ENGINE LOOP 'A' AND FIRE DETECT LOOP LIGHT ILLUMINATED WHILE ON DESCENT INTO IAH AT 15,000 FEET.  'ABNORMAL' PROCEDURES WERE COMPLIED WITH AND BOTH FIRE BOTTLES WERE DISCHARGED.  THE NR 1 ENGINE WAS SHUT DOWN. THE RED HANDLE LIGHT REMAINED ON FOR 10 MINUTES TO LANDING.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NO EVIDENCE OF FIRE.  THE NR 1 ENGINE 'A' FIRE DETECTION LOOP WAS REMOVED AND REPLACED AND OPERATION CHECKED GOOD.  IN ADDITION, BOTH ENGINE FIRE BOTTLES WERE REPLACED.  (M)
